# SDR GR4D20180711001

- Difficulty date: July 11, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N534QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5103
- Aircraft time: 12,540 hours, 4,606 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link Assy
- Part number: 1159BM512453
- Part serial: J045312001
- Condition: Cracked
- Location: Lt Engine
- Part time: 12,540 hours, 4,606 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE TO FUSELAGE ENGINE MOUNT LINK ASSY WAS FOUND TO BE CRACKED DURING CMP G550 712137 DURING EDDY CURRENT INSPECTION P/N 1159BM51245-3 S/N J045312-001 REFERENCE DRAWING 1159P51300.
